Show simple item record

dc.contributor.authorBougoffa, Lazhar ( )
dc.contributor.authorMoulay, Mohamed Said ( )
dc.date.accessioned2020-09-10T20:48:02Z
dc.date.available2020-09-10T20:48:02Z
dc.date.issued2003-02-04
dc.identifier.citationBougoffa, L., & Moulay, M. S. (2003). Generalized solutions to parabolic-hyperbolic equations. Electronic Journal of Differential Equations, 2003(09), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12576
dc.description.abstractWe study boundary-value problems for composite type equations: parabolic-hyperbolic equations. We prove the existence and uniqueness of generalized solutions, using energy inequality and the density of the range of the operator generated by the problem.en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectComposite typeen_US
dc.subjectParabolic-hyperbolic equationsen_US
dc.subjectGeneralized solutionsen_US
dc.subjectEnergy inequalityen_US
dc.titleGeneralized Solutions to Parabolic-Hyperbolic Equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record